| Catalog Number |
1012272-20 |
| Medical Device Problem Codes |
Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/21/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat the mid left anterior descending (lad) coronary artery with heavy calcification, moderate tortuosity and 90% stenosis.The trek balloon dilatation catheter (bdc) was advanced with resistance noted with the lesion and ruptured on the first inflation at 8 atmospheres.A new trek bdc was used to complete the procedure.There were no adverse patient effects and there was no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported complaint appears to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.